Ayuda
Ir al contenido

Dialnet


The isomorphism problem for cominuscule Schubert varieties

    1. [1] Oklahoma State University

      Oklahoma State University

      Estados Unidos

    2. [2] Rutgers University

      Rutgers University

      City of New Brunswick, Estados Unidos

    3. [3] Department of Mathematics, Virginia Tech, Blacksburg, VA, USA
  • Localización: Selecta Mathematica, New Series, ISSN 1022-1824, Vol. 30, Nº. 3, 2024, págs. 1-17
  • Idioma: inglés
  • Enlaces
  • Resumen
    • Cominuscule flag varieties generalize Grassmannians to other Lie types. Schubert varieties in cominuscule flag varieties are indexed by posets of roots labeled long/short.

      These labeled posets generalize Young diagrams. We prove that Schubert varieties in potentially different cominuscule flag varieties are isomorphic as varieties if and only if their corresponding labeled posets are isomorphic, generalizing the classification of Grassmannian Schubert varieties using Young diagrams by the last two authors. Our proof is type-independent.


Fundación Dialnet

Dialnet Plus

  • Más información sobre Dialnet Plus

Opciones de compartir

Opciones de entorno